MathSciNet Relay Station
MathSciNet bibliographic data
MR278369 (43 #4099) 60.40
Jain, Naresh C. A zero-one law for Gaussian processes. Proc. Amer. Math. Soc. 29 1971 585–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement